JMR, Vol. 10, No. 6, December 2018: Call for Papers
Posted on Sep 28, 2018
Journal of Mathematics Research(JMR) is seeking submissions for Vol. 10, No. 6, December 2018 issue. Submission deadline: November 1, 2018. Please view the journal's profile and submit your manuscripts online.
Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.
We also would like to cooperate with other institutions to publish special issues.
If you have any questions, please e-mail to firstname.lastname@example.org
- Academic Journals Database
- Aerospace Database
- BASE (Bielefeld Academic Search Engine)
- Civil Engineering Abstracts
- Elektronische Zeitschriftenbibliothek (EZB)
- Google Scholar
- Harvard Library
- Open J-Gate
- PKP Open Archives Harvester
- Standard Periodical Directory
- The Keepers Registry
- UCR Library
- Universal Digital Library
- Sophia WangEditorial Assistant